MAUDE Adverse Event Report: FH INDUSTRIE TELEGRAPH EVO; TELEGRAPH EVO CANNULATED CONNECTING SCREW FOR NAIL

FH INDUSTRIE TELEGRAPH EVO; TELEGRAPH EVO CANNULATED CONNECTING SCREW FOR NAIL
Catalog Number 270812
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a surgical procedure, a centromedular nailing of the humerus using a new trial ancillary (telegraph long fh nail) the nail holder broke at the level of the screw thread, remaining in the nail.Difficulty to be expected when removing osteosynthesis material.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
TELEGRAPH EVO
Common Device Name
TELEGRAPH EVO CANNULATED CONNECTING SCREW FOR NAIL
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quiper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key17834667
Report Number3003898228-2023-00005
Device Sequence Number15317683
Product Code HSB
UDI-Device Identifier03661489708121
UDI-Public03661489708121
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number270812
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer09/05/2023
09/05/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date11/17/2023
01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown